# SDR SIMA20140108003

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,538 hours, 31,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT HOLDER BROKEN.  R & R AFT FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
